Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Linear difference and differential equations satisfying conditions at more than one point

Author: Tomlinson Fort
Journal: Proc. Amer. Math. Soc. 9 (1958), 287-292
MSC: Primary 39.00; Secondary 34.00
Erratum: Proc. Amer. Math. Soc. 12 (1961), 553.
MathSciNet review: 0093661
Full-text PDF Free Access

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.00, 34.00

Retrieve articles in all journals with MSC: 39.00, 34.00

Additional Information

PII: S 0002-9939(1958)0093661-6
Article copyright: © Copyright 1958 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia